Volume 23, 2017, Number 3

Volume 23Number 1Number 2 ▷ Number 3


On the extensibility of the D(4)-triple {k–2, k+2, 4k} over Gaussian integers
Original research paper. Pages 1—26
Abdelmejid Bayad, Appolinaire Dossavi-Yovo, Alan Filipin, and Alain Togbé
Full paper (PDF, 246 Kb) | Abstract

All associated Stirling numbers are arithmetical triangles
Original research paper. Pages 27—34
Khaled Ben Letaïef
Full paper (PDF, 176 Kb) | Abstract

A short proof of a concrete sum
Original research paper. Pages 35—37
Samuel G. Moreno and Esther M. García-Caballero
Full paper (PDF, 133 Kb) | Abstract

On k-balancing numbers
Original research paper. Pages 38—52
Arzu Özkoç and Ahmet Tekcan
Full paper (PDF, 205 Kb) | Abstract

The abundancy index of divisors of odd perfect numbers – Part III
Original research paper. Pages 53—59
Jose Arnaldo B. Dris
Full paper (PDF, 139 Kb) | Abstract

On a Pillai’s Conjecture and gaps between consecutive primes
Original research paper. Pages 60—72
Rafael Jakimczuk
Full paper (PDF, 199 Kb) | Abstract

On quasiperfect numbers
Original research paper. Pages 73—78
V. Siva Rama Prasad and C. Sunitha
Full paper (PDF, 158 Kb) | Abstract

A Wilf class composed of 19 symmetry classes of quadruples of 4-letter patterns
Original research paper. Pages 79—99
Talha Arıkan, Emrah Kılıç and Toufik Mansour
Full paper (PDF, 240 Kb) | Abstract

Pell–Padovan-circulant sequences and their applications
Original research paper. Pages 100—114
Ömür Deveci and Anthony G. Shannon
Full paper (PDF, 315 Kb) | Abstract

On two new two-dimensional extensions of the Fibonacci sequence
Original research paper. Pages 115—122
Krassimir T. Atanassov
Full paper (PDF, 133 Kb) | Abstract

Non-split domination subdivision critical graphs
Original research paper. Pages 123—132
Girish V. R. and P. Usha
Full paper (PDF, 154 Kb) | Abstract


Volume 23Number 1Number 2 ▷ Number 3

Comments are closed.